Neo Citran - Pulver für Erwachsene
The marketing authorisation holder informed its customers by August 01, 2020 that the package leaflet of seven batches of "Neo Citran - Pulver für Erwachsene" contains incorrect information for pregnancy and breast-feeding.
Based on a PRAC (Pharmacovigilance Risk Assessment Committee) recommendation for paracetamol (also paracetamol-containing combination products), its use in pregnancy was permitted (March 2019). Therefore the wording in the package leafleat for pregnancy and breast-feeding changed. However, "Neo Citran - Pulver für Erwachsene" also contains phenylephrine hydrochloride, which is contraindicated during pregnancy. Therefore, this amendment of March 2019 has been revoked and the affected batches having the incorrectly revised leaflet as of May 2019 are recalled.
|Name of the medicinal product||Neo Citran - Pulver für Erwachsene|
|Marketing authorisation number(s)||1-19371|
|Marketing authorisation holder||Novartis Pharma GmbH|
|Batch number(s)||Batch, Expiry date |
|Classification of the recall||2|
|Depth of recall||Pharmacies|
|BASG reference number||INS-640.001-3270|